Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have watery diarrhea and headache after an international travel. What tests should I do ?

Hi, I have thin watery diarrhea and headache when I roll my eyes. I returned from an international travel yesterday and had some fever yesterday. The diarrhea started yesterday evening and hasn t subsided till now. Please advice what might be wrong and what sort of tests should I get done?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you had diarrhoea & fever it is probably a infection of stomach (as in common language we call food poisoning) as you had travelled so you had outside food.Presently you can consult a doctor who will examine & treat you .Just in case it is severe then you will need to get stool routine done & if fever is high grade then even a CBC;ESR can be done.I guess if you get treated you should be fine & drink enough water & if required with electrolyte powder in it to prevent dehydration.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor